Items where Author is "Al-Faris, Rand Q."

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Number of items: 1.

Sine square distribution: a new statistical model based on the sine function

Al-Faris, Rand Q. and Khan, Shahjahan ORCID: https://orcid.org/0000-0002-0446-086X (2008) Sine square distribution: a new statistical model based on the sine function. Journal of Applied Probability and Statistics, 3 (1). pp. 163-173. ISSN 1930-6792

This list was generated on Sun Dec 5 03:41:08 2021 AEST.